Hail, Van Buren
- When
- June 5, 3:45 PM CST
- Where
- Van Buren County, Clinton
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.580, -92.470
High pressure flattened out at times in early June. This allowed a cold front to approach from the northwest on the 5th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
High pressure flattened out at times in early June. This allowed a cold front to approach from the northwest on the 5th. The high prevented the front from making it into central and southern sections of the state, with the front eventually forced back to the north.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 5, 1:56 PM CST, 1 hour 49 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 256 PM CDT TUE JUN 5 2007 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT WEAK SURFACE BOUNDARY MOVING INTO NORTHERN ARKANSAS THIS AFTERNOON. THIS IS GENERATING ISOLATED SHOWERS AND THUNDERSTORMS...MAINLY ACROSS NORTHERN ARKANSAS. EXPECT THESE TO CONTINUE THROUGH SUNSET...AND THEN DISSIPATE. NEXT SYSTEM WILL DEVELOP IN THE PLAINS OVERNIGHT ALONG THE LOW LEVEL JET. HOWEVER...WITH TROUGH DEVELOPING IN THE WEST...SYSTEM AND PRECIP WILL GO NORTH OF THE AREA. WILL SEE SOME CLOUD COVER WITH THIS ACROSS THE NORTH AND WEST. HAVE CONTINUED DRY FORECAST FOR WEDNESDAY AND THURSDAY...AS UPPER RIDGE BUILDS ACROSS THE AREA. TEMPERATURES WILL WARM INTO THE UPPER 80S TO THE LOWER 90S. MAIN FEATURE WITH THE SHORT TERM WILL BE FRONT MOVING INTO THE AREA THURSDAY NIGHT AND FRIDAY. HAVE SMALL POPS THURSDAY EVENING ACROSS THE NORTHWEST...WITH CHANCE POPS AREA WIDE ON FRIDAY. COULD SEE SEVERE POTENTIAL FRIDAY...AND HAVE INDICATED IN THE HWO. FRONT LOOKS TO STALL OUT ACROSS THE AREA FRIDAY EVENING...AND HAVE POPS CONTINUING INTO THE LONG TERM. && .LONG TERM...SATURDAY THROUGH TUESDAY AN UPPER RIDGE WILL BUILD OVER THE AREA THROUGH THE PERIOD. THE UPPER FLOW WILL BE ZONAL THROUGH MONDAY THEN BECOME SOUTHWEST BY TUESDAY. MUCH OF THE MOISTURE WILL REMAIN NORTH OF THE STATE. A STATIONARY FRONT WILL BEGIN IN SOUTHERN ARKANSAS SATURDAY THEN SLOWLY MOVE NORTH AS A WARM FRONT THROUGH THE WEEKEND AND OUT OF THE STATE MONDAY. WILL KEEP SMALL CHANCES OF SHOWERS AND THUNDERSTORMS IN THE AREA THROUGH MONDAY. DRIER AIR MOVES IN FOR TUESDAY SO WILL NOT MENTION PRECIP. TEMPERATURES WILL CONTINUE TO BE SLIGHTLY ABOVE NORMAL WITH HIGHS GENERALLY IN THE MID 80S TO LOWER 90S...AND LOWS IN THE 60S TO LOWER 70S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 62 89 69 90 / 20 10 10 10 CAMDEN AR 65 92 73 93 / 20 10 10 10 HARRISON AR 60 87 65 88 / 20 10 10 20 HOT SPRINGS AR 63 91 71 92 / 20 10 10 10 LITTLE ROCK AR 64 91 71 92 / 20 10 10 10 MONTICELLO AR 66 92 73 93 / 20 10 10 10 MOUNT IDA AR 62 91 71 92 / 20 10 10 20 MOUNTAIN HOME AR 60 87 65 88 / 20 10 10 20 NEWPORT AR 64 90 69 91 / 20 10 10 10 PINE BLUFF AR 65 92 72 93 / 20 10 10 10 RUSSELLVILLE AR 60 90 69 91 / 20 10 10 20 SEARCY AR 63 90 70 91 / 20 10 10 10 STUTTGART AR 66 92 71 93 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...58 / LONG TERM...51
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUN 5 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WEAK FRONTAL SYSTEM IS FORECAST TO MOVE INTO NORTH ARKANSAS BY THIS AFTERNOON. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS OVER NORTHERN PARTS OF THE STATE. GUSTY WINDS AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH SOME OF THE STORMS...BUT THE CHANCES OF SEVERE WEATHER WILL BE LIMITED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER FRONT WILL MOVE SOUTHWARD INTO ARKANSAS THURSDAY NIGHT AND FRIDAY...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS COULD REACH STRONG OR SEVERE LEVELS FRIDAY AFTERNOON AND EVENING...CAPABLE OF PRODUCING GUSTY WINDS AND HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE BOUNDARY WILL GRADUALLY LIFT BACK NORTHWARD LATE FRIDAY NIGHT AND SATURDAY. WIDELY SCATTERED...MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...WILL REMAIN IN THE FORECAST INTO THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK 44
The Little Rock radar (KLZK), 85 km away, was scanning. The volume nearest the first event began at 21:44 UTC.
2 hail, 1 thunderstorm wind. Local standard time, as filed.
A few trees and power lines were reported down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2007Every state in 2007This day in weather historyWarnings in Arkansas, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 28713, 28715, 28725.